Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 61, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 6, 2008, 1:26 AM CDT for Black Hawk County, Tama County, Iowa. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2008, 1:26 AM CDT (06:26 UTC)
- Expired
- Jun 6, 2008, 2:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Black Hawk County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 131 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDMX 060626
TORDMX
IAC013-171-060700-
/O.NEW.KDMX.TO.W.0061.080606T0626Z-080606T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
126 AM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN TAMA COUNTY IN CENTRAL IOWA...
SOUTHERN BLACK HAWK COUNTY IN NORTHEAST IOWA...
* UNTIL 200 AM CDT.
* AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
SOUTHWEST OF TRAER...OR 29 MILES WEST OF VINTON...MOVING NORTHEAST
AT 54 MPH.
* THE TORNADO WILL BE NEAR...
TRAER BY 135 AM CDT...
GILBERTVILLE BY 155 AM CDT...
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 56 AND 63.
THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN
INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A
CAR...SEEK SHELTER IN A REINFORCED BUILDING.
LAT...LON 4229 9207 4229 9229 4228 9230 4211 9230
4210 9231 4217 9260 4230 9257 4230 9254
4243 9254 4243 9206 4230 9206
TIME...MOT...LOC 0626Z 215DEG 47KT 4213 9255
$$
DONAVON2 follow-up statements
000
WWUS53 KDMX 060649
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
149 AM CDT FRI JUN 6 2008
IAC171-060659-
/O.CAN.KDMX.TO.W.0061.000000T0000Z-080606T0700Z/
TAMA IA-
149 AM CDT FRI JUN 6 2008
...THE TORNADO WARNING FOR NORTHEASTERN TAMA COUNTY IS CANCELLED...
AT 146 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.
LAT...LON 4229 9207 4229 9229 4228 9230 4229 9231
4230 9254 4231 9254 4238 9254 4240 9255
4243 9254 4243 9206 4230 9206
TIME...MOT...LOC 0649Z 231DEG 45KT 4235 9222
$$
IAC013-060700-
/O.CON.KDMX.TO.W.0061.000000T0000Z-080606T0700Z/
BLACK HAWK IA-
149 AM CDT FRI JUN 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHERN
BLACK HAWK COUNTY...
AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LA PORTE CITY...OR
12 MILES SOUTHEAST OF WATERLOO...MOVING NORTHEAST AT 52 MPH.
THE TORNADO WILL BE NEAR...
RURAL EASTERN BLACK HAWK COUNTY AT 200 AM CDT
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 56 AND 64.
SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.
LAT...LON 4229 9207 4229 9229 4228 9230 4229 9231
4230 9254 4231 9254 4238 9254 4240 9255
4243 9254 4243 9206 4230 9206
TIME...MOT...LOC 0649Z 231DEG 45KT 4235 9222
$$
KINNEY000
WWUS53 KDMX 060702
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
202 AM CDT FRI JUN 6 2008
IAC013-060712-
/O.EXP.KDMX.TO.W.0061.000000T0000Z-080606T0700Z/
BLACK HAWK IA-
202 AM CDT FRI JUN 6 2008
...THE TORNADO WARNING FOR SOUTHERN BLACK HAWK COUNTY HAS EXPIRED...
AT 200 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.
LAT...LON 4229 9207 4229 9229 4228 9230 4229 9231
4230 9254 4231 9254 4238 9254 4240 9255
4243 9254 4243 9206 4230 9206
TIME...MOT...LOC 0649Z 231DEG 45KT 4235 9222
$$
DONAVONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 6, 12:40 AM CDT, 46 minutes earlier.
Area forecast discussion, Jun 6, 12:40 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1240 AM CDT FRI JUN 6 2008 .UPDATED AVIATION DISCUSSION... .DISCUSSION... HAVE UPDATED ZONES TO REFLECT INCREASING SFC INFLOW WHICH IS AT TIMES NEAR 45 MPH INTO THE LINE OF STORMS FORMING ACROSS WESTERN IA. AT THIS TIME...WILL NOT ISSUE AN ADVISORY BUT HIT HARD IN NOWCASTS. ONGOING SVR WX THREAT CONTINUES. 00Z UPPER AIR AND SFC ANALYSES SHOW THAT THE MAIN WAVE IS JUST ROUNDING THE BASE OF THE DEEPENING H500 TROUGH. NO CHANGES TO THINKING...LINE OF SEVERE STORMS SHOULD CONTINUE MOVING NORTHEAST OVERNIGHT AS UPPER LEVEL SYSTEM LIFTS QUICKLY ACROSS THE STATE OVERNIGHT. .PREVIOUS DISCUSSION... DYNAMIC WX STTN UNFOLDING RAPIDLY AS 80 TO 90 KT JET ROTATES OUT OF THE ROCKIES TROF. LN OF TSRA HAD DVLPD OVR CNTRL NEBRASKA INTO CNTRL KS. THERE WILL BE TO AREAS OF FOCUS. ONE ALONG AND N OF THE WRM FRONT WHERE CAP IS WEAKENING...WITH MAIN AREA MOVG INTO WRN IA TWD SNST. EXPECT ALL MODES OF SVR WX INITIALLY...WITH LINE TAKING ON MORE OF A BOW CONFIGURATION TWD 06Z AND AFT WITH HIGH WINDS THE STRONGER THREAT. CELL MVMT LKLY TO BE AT LEAST 50 KTS...HOWEVER WITH THE SYS BEING MORE OF A QLCS INSTEAD OF DISCRETE SYS...TRAINING MAY PRODUCE COPIOUS AMTS OF RAFL. ERN IA MAY YET BE UNDER THE GUN ERY FRI...BUT WX SHOULD BE QUIET BY LATER FRI INTO SAT MRNG. NEXT ROUND EXPECTED BY LATER SAT AFTN INTO SAT NGT WITH ANOTHER SVR ROUND QUITE LKLY. PTRN SEEMS LIKE A BROKEN RECORD WITH NEXT SYS MOVG INTO THE CENTRAL CONUS BY MON. FFA REMAINS FOR TNGT INT FRI MRNG AND IT LOOKS LKLY THAT RAFL TNGT WILL AGGRAVATE FLOODING SITUATION. && AVIATION 06/06Z... INITIAL LINE OF STRONG TO SEVERE STORM ALONG THE I-35 CORRIDOR AT MIDNIGHT MOVING NORTHEAST AROUND 40 MPH. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS BEHIND THIS INITIAL LINE WILL KEEP IFR/MVFR COND OVER THE TAF SITES THROUGH 12Z. AFTER 12Z...RAPID IMPROVEMENT IS EXPECTED BUT SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH. THIS WAS EMPHASIZED IN THE TAFS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAIR-ADAMS-AUDUBON- BOONE-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD-DALLAS- DECATUR-EMMET-FRANKLIN-GREENE-GUTHRIE-HAMILTON-HANCOCK-HARDIN- HUMBOLDT-KOSSUTH-MADISON-PALO ALTO-POCAHONTAS-POLK-RINGGOLD-SAC- STORY-TAYLOR-UNION-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT. FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH FRIDAY MORNING FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-DAVIS-GRUNDY- JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE-POWESHIEK-TAMA- WAPELLO-WAYNE. && SHORT TERM/AVIATION...FAB LONG TERM...MS
Hazardous weather outlook, Jun 5, 5:10 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 510 PM CDT THU JUN 5 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-061415- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 510 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING IN WESTERN IOWA...THEN SPREAD EASTWARD TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING A FEW LONG TRACK SIGNIFICANT TORNADOES AND STORMS WHICH MAY ALSO PRODUCE SIGNIFICANT WIND DAMAGE THROUGH THE NIGHT TIME HOURS. ADDITIONAL HEAVY RAIN WILL PRODUCE SERIOUS FLASH FLOODING OVER RAIN SATURATED AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY MORNING WITH ADDITIONAL HEAVY RAIN POSSIBLE BEFORE ENDING BY MIDDAY. WIDESPREAD THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND NIGHT WITH ISOLATED SEVERE STORMS AND HEAVY RAIN AGAIN POSSIBLE. SHOWERS AND THUNDERSTORM CHANCES CONTINUE EVERY DAY SUNDAY THROUGH TUESDAY...AND WIDESPREAD RIVER FLOODING WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH THE NIGHT TIME HOURS...AND POSSIBLY AGAIN SATURDAY AFTERNOON AND NIGHT. REV
In the hours before
Local storm report, Jun 6, 12:55 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1255 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TORNADO 3 S KELLOGG 41.67N 92.91W
06/06/2008 JASPER IA LAW ENFORCEMENT
&&
MDR/BSSLocal storm report, Jun 6, 12:57 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1257 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND DMG 7 SSW MILO 41.20N 93.49W
06/06/2008 WARREN IA EMERGENCY MNGR
SEVERE TREES DOWN WEST OF LIBERTY CENTER
&&
BMOYERLocal storm report, Jun 6, 1:09 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
109 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND GST PELLA 41.41N 92.92W
06/06/2008 E58 MPH MARION IA MESONET
&&
MDR/BSSLocal storm report, Jun 6, 1:10 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
110 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD PATTERSON 41.35N 93.88W
06/06/2008 MADISON IA LAW ENFORCEMENT
DEBRIS WASHING INTO STREETS FROM MIDDLE RIVER.
&&
MDR/BSSLocal storm report, Jun 6, 1:13 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
113 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM TSTM WND GST WELLSBURG 42.43N 92.92W
06/06/2008 E70 MPH GRUNDY IA TRAINED SPOTTER
&&
MDR/BSSLocal storm report, Jun 6, 1:25 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
125 AM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM FLASH FLOOD DES MOINES 41.58N 93.62W
06/06/2008 POLK IA BROADCAST MEDIA
REPORTS OF MANHOLE COVER BEING BLOWN OFF FROM FLOOD
WATERS AROUND COURT AVENUE.
&&
MDR/BSSThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:40 PM CDT | Flash Flood Warning | DMX | Adams, Cass | 6 hr |
| Jun 5, 8:00 PM CDT | Tornado Warning | DMX | Adair, Adams, Cass | 34 min |
| Jun 5, 8:25 PM CDT | Tornado Warning | DMX | Adair, Audubon, Cass, Guthrie | 36 min |
| Jun 5, 8:27 PM CDT | Tornado Warning | DMX | Taylor | 48 min |
| Jun 5, 8:30 PM CDT | Flash Flood Warning | DMX | Adair, Adams, Taylor | 6 hr |
| Jun 5, 9:05 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Union | 40 min |
| Jun 5, 9:09 PM CDT | Severe Thunderstorm Warning | DMX | Ringgold, Union | 51 min |
| Jun 5, 9:15 PM CDT | Flash Flood Warning | DMX | Ringgold, Union | 6 hr |
| Jun 5, 9:17 PM CDT | High Wind Warning | DMX | Calhoun, Emmet, Palo Alto, Pocahontas, Sac | 4 hr |
| Jun 5, 9:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Madison, Union | 38 min |
| Jun 5, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 44 min |
| Jun 5, 10:12 PM CDT | Tornado Warning | DMX | Dallas, Polk | 21 min |
| Jun 5, 10:13 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 19 hr |
| Jun 5, 11:00 PM CDT | Flash Flood Warning | DMX | Adair, Clarke, Madison, Warren | 5 hr |
| Jun 5, 11:14 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 5, 11:22 PM CDT | Tornado Warning | DMX | Decatur, Ringgold | 23 min |
| Jun 5, 11:30 PM CDT | Flash Flood Warning | DMX | Decatur | 4 hr |
| Jun 5, 11:42 PM CDT | Tornado Warning | DMX | Clarke | 33 min |
| Jun 5, 11:44 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 31 min |
| Jun 5, 11:55 PM CDT | River Flood Warning | DMX | Polk | 9 hr |
| Jun 5, 11:57 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Wayne | 48 min |
| Jun 6, 12:02 AM CDT | Tornado Warning | DMX | Marion, Warren | 43 min |
| Jun 6, 12:20 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 40 min |
| Jun 6, 12:32 AM CDT | Tornado Warning | DMX | Jasper | 28 min |
| Jun 6, 12:46 AM CDT | River Flood Warning | DMX | Polk | 28 hr |
| Jun 6, 12:47 AM CDT | Severe Thunderstorm Warning | DMX | Marshall | 43 min |
| Jun 6, 12:50 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 40 min |
| Jun 6, 12:55 AM CDT | Flash Flood Warning | DMX | Warren | 3 hr |
| Jun 6, 12:59 AM CDT | Tornado Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 46 min |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Grundy, Tama | 52 min |
| Jun 6, 1:21 AM CDT | River Flood Warning | DMX | Taylor | 5 hr |
| Jun 6, 1:21 AM CDT | Tornado Warning | DMX | Poweshiek, Tama | 24 min |
| Jun 6, 1:36 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 39 min |
| Jun 6, 3:50 AM CDT | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 12 hr |
| Jun 6, 3:56 AM CDT | Areal Flood Warning | DMX | Madison | 20 hr |
| Jun 6, 4:13 AM CDT | Areal Flood Warning | DMX | Warren | 15 hr |
| Jun 6, 5:03 AM CDT | Areal Flood Warning | DMX | Polk | 6 hr |
| Jun 6, 5:08 AM CDT | Areal Flood Warning | DMX | Story | 6 hr |
| Jun 6, 11:08 AM CDT | Areal Flood Warning | DMX | Polk | 6 hr |
| Jun 6, 11:13 AM CDT | Areal Flood Warning | DMX | Story | 24 hr |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.